# SDR WVER2012072292401

- Difficulty date: July 22, 2012
- Submitted: July 22, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,492 hours, 16,523 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH JOB CARD ARJ7/9-53-0023, AD-2010-13-05, SB A601R-32-022 REV A (PART C) INSTALLATION OF NEW SUPPORT BRACKETS FOR THE DOWNLOCK ASSIST AND BYPASS VALVES.
